Acebrophylline-induced angioedema

Kuriachan, Sanitha and Amberkar, Mohan Babu V and Manu, Mohan K and Shahul, Hameed Aboobackar and Kumari, Meena K (2015) Acebrophylline-induced angioedema. Indian Journal of Pharmacology, 47 (2). pp. 219-220. ISSN 0253-7613

[img] PDF
ACEBROPHYLLINE.pdf - Published Version
Restricted to Registered users only

Download (285kB) | Request a copy

Abstract

A 53-year-old woman visited her physician complaining of acute breathlessness and productive cough. Her medications included budesonide and formoterol for asthma, fi xed-dose combination aspirin 150 mg + clopidogrel 75 mg + atorvastatin 20 mg for ischemic heart disease. History revealed that she had allergic rhinitis and was hypersensitive to penicillins. The patient was prescribed acebrophylline (ABP). Six hours after ABP therapy she presented with generalized urticarial lesions, swelling of hands, feet, lips and face, suggestive of angioedema. ABP was stopped immediately, and the patient was treated symptomatically. This case was categorized as probable as per standard causality assessment scale.

Item Type: Article
Uncontrolled Keywords: Allergic; de-challenge; Naranjo’s scale; urticarial lesions.
Subjects: Medicine > KMC Manipal > Pharmacology
Medicine > KMC Manipal > Pulmonary Medicine
Depositing User: KMC Manipal
Date Deposited: 20 May 2015 05:20
Last Modified: 05 Nov 2016 10:58
URI: http://eprints.manipal.edu/id/eprint/142691

Actions (login required)

View Item View Item